Objective: To report the successful use of recombinant human FSH in a patient with a history of a severe systemic immunoglobulin E (IgE)-mediated reaction to urofollitropin. Setting: University hospital. Patient(s): A 38- year-old infertility patient who had experienced a whole-body rash with hives, tachycardia, fever, and other symptoms after urofollitropin administration, with confirmation of IgE-mediated sensitivity to urofollitropin by intradermal skin testing. Intervention(s): In vitro fertilization-ET after the use of recombinant human FSH to stimulate ovarian follicular development. Result(s): Establishment of a clinical pregnancy. Conclusion(s): Our case provides evidence for the involvement of nongonadotropin proteins as the direct cause of some adverse reactions from conventional urine-derived human FSH preparations.
- Allergic reactions
- Case report
- In vitro fertilization-embryo transfer
- Recombinant human FSH